# SDR DALA13054960646

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 75,663 hours, 35,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 40
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 40 INOPERATIVE.  INSTALLED NEW LIGHT ASSY, OPS NORMAL.
